Alert archive / New Jersey / Areal Flood Warnings in 2010

Areal Flood Warning 13, NWS Philadelphia/Mount Holly

March 14, 20109 counties in New Jersey; 5 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood warning at Mar 14, 2010, 1:47 AM EST for 9 counties in New Jersey; 5 counties in Pennsylvania. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 14, 2010, 1:47 AM EST (06:47 UTC)
Expired
Mar 14, 2010, 10:45 PM EDT
In force
20 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Salem County, NJ, Somerset County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 6.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2010-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2010-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 735 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
735 m²/s²
0-3 km storm-relative helicity
1147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

559 
WGUS41 KPHI 140647
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
147 AM EST SUN MAR 14 2010

NJC005-007-015-019-021-023-027-033-035-PAC017-029-045-091-101-141845-
/O.NEW.KPHI.FA.W.0013.100314T0647Z-100314T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-HUNTERDON NJ-SOMERSET NJ-SALEM NJ-CAMDEN NJ-GLOUCESTER NJ-
MERCER NJ-MIDDLESEX NJ-DELAWARE PA-PHILADELPHIA PA-CHESTER PA-
MONTGOMERY PA-BUCKS PA-BURLINGTON NJ-
147 AM EST SUN MAR 14 2010

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* FLOOD WARNING FOR...
  MERCER COUNTY IN CENTRAL NEW JERSEY...
  THIS INCLUDES THE CITY OF TRENTON...
  MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
  THIS INCLUDES THE CITY OF NEW BRUNSWICK...
  MORRIS COUNTY IN NORTHERN NEW JERSEY...
  THIS INCLUDES THE CITY OF MORRISTOWN...
  SOMERSET COUNTY IN NORTHERN NEW JERSEY...
  THIS INCLUDES THE CITY OF SOMERVILLE...
  HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
  BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
  CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
  THIS INCLUDES THE CITY OF WEST CHESTER...
  DELAWARE COUNTY IN SOUTHEAST PENNSYLVANIA...
  MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
  PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
  THIS INCLUDES THE CITY OF PHILADELPHIA...
  BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
  CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
  THIS INCLUDES THE CITY OF CAMDEN...
  GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
  SALEM COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 245 PM EDT SUNDAY

* AT 143 AM EST NUMEROUS SMALL STREAMS THROUGHOUT THE AREA ARE       
  RUNNING HIGH IN RESPONSE TO SEVERAL INCHES OF RAIN ON SATURDAY.    
  THE AREAL FLOOD WARNING FOR THIS AREA ISSUED SATURDAY AFTERNOON    
  HAS THEREFORE BEEN EXTENDED INTO SUNDAY AFTERNOON.  

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

LAT...LON 4017 7462 3993 7448 3952 7497 3959 7512
      3941 7546 3947 7555 3961 7556 3980 7542
      3984 7552 3983 7567 3972 7578 3973 7611
      4011 7593 4025 7569 4043 7554 4070 7498
      4107 7450 4097 7428 4066 7445 4041 7425

$$

JJM
2 follow-up statements
089 
WGUS81 KPHI 141623
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1223 PM EDT SUN MAR 14 2010

NJC007-015-033-PAC029-045-091-101-141629-
/O.CAN.KPHI.FA.W.0013.000000T0000Z-100314T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CAMDEN NJ-GLOUCESTER NJ-DELAWARE PA-PHILADELPHIA PA-
CHESTER PA-MONTGOMERY PA-
1223 PM EDT SUN MAR 14 2010

...THE FLOOD WARNING HAS BEEN CANCELLED FOR MONTGOMERY...CHESTER...
PHILADELPHIA...DELAWARE...GLOUCESTER...CAMDEN AND SALEM COUNTIES...

WATER LEVELS ARE RECEDING. STREAM GAGES HAVE DROPPED BELOW FLOOD 
STAGE.

LAT...LON 4017 7462 3993 7448 3972 7473 3978 7481
      3979 7491 3991 7496 3999 7507 4003 7499
      4011 7497 4043 7549 4070 7498 4091 7471
      4092 7465 4107 7450 4097 7428 4066 7445
      4062 7441 4059 7444 4060 7440 4041 7425

$$

NJC005-019-021-023-027-035-PAC017-141845-
/O.CON.KPHI.FA.W.0013.000000T0000Z-100314T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-HUNTERDON NJ-SOMERSET NJ-MERCER NJ-MIDDLESEX NJ-BUCKS PA-
BURLINGTON NJ-
1223 PM EDT SUN MAR 14 2010

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR
BURLINGTON...BUCKS...MIDDLESEX...MERCER...SOMERSET...HUNTERDON AND
MORRIS COUNTIES...

AT 1219 PM EDT...NUMEROUS SMALL STREAMS THROUGHOUT THE AREA REMAIN 
HIGH IN RESPONSE TO SEVERAL INCHES OF RAIN ON SATURDAY. THE AREAL 
FLOOD WARNING REMAINS IN AFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.

&&

LAT...LON 4017 7462 3993 7448 3972 7473 3978 7481
      3979 7491 3991 7496 3999 7507 4003 7499
      4011 7497 4043 7549 4070 7498 4091 7471
      4092 7465 4107 7450 4097 7428 4066 7445
      4062 7441 4059 7444 4060 7440 4041 7425

$$

KRUZDLO
397 
WGUS41 KPHI 141751
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
151 PM EDT SUN MAR 14 2010

NJC005-019-021-023-027-035-PAC017-150245-
/O.EXT.KPHI.FA.W.0013.000000T0000Z-100315T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-HUNTERDON NJ-SOMERSET NJ-MERCER NJ-MIDDLESEX NJ-BUCKS PA-
BURLINGTON NJ-
151 PM EDT SUN MAR 14 2010

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE

* FLOOD WARNING FOR...
  MERCER COUNTY IN CENTRAL NEW JERSEY...
  THIS INCLUDES THE CITY OF TRENTON...
  MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
  THIS INCLUDES THE CITY OF NEW BRUNSWICK...
  MORRIS COUNTY IN NORTHERN NEW JERSEY...
  THIS INCLUDES THE CITY OF MORRISTOWN...
  SOMERSET COUNTY IN NORTHERN NEW JERSEY...
  THIS INCLUDES THE CITY OF SOMERVILLE...
  HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
  BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
  BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 1045 PM EDT

* AT 150 PM EDT...NUMEROUS SMALL STREAMS THROUGHOUT THE AREA REMAIN 
HIGH IN RESPONSE TO SEVERAL INCHES OF RAIN ON SATURDAY. THE AREAL 
FLOOD WARNING REMAINS IN AFFECT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.

&&

LAT...LON 4017 7462 3993 7448 3972 7473 3978 7481
      3979 7491 3991 7496 3999 7507 4003 7499
      4011 7497 4043 7549 4070 7498 4091 7471
      4092 7465 4107 7450 4097 7428 4066 7445
      4062 7441 4059 7444 4060 7440 4041 7425

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Mar 14, 1:03 AM EST, 44 minutes earlier.

Area forecast discussion, Mar 14, 1:03 AM EST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
103 AM EST SUN MAR 14 2010

.SYNOPSIS...
LOW PRESSURE OVER THE COASTAL MID ATLANTIC REGION WILL MEANDER
OVER OR JUST SOUTH OF OUR AREA TONIGHT. THE LOW WILL MOVE SLOWLY
EAST AND OFFSHORE SUNDAY BUT REMAIN JUST OFF THE NEW JERSEY AND
DELAWARE COASTS MONDAY. THE LOW IS FORECAST TO FINALLY MOVE EAST
MONDAY NIGHT AND TUESDAY. WEAK HIGH PRESSURE IS EXPECTED TO BE
OVER OUR AREA WEDNESDAY AND THURSDAY, BUT A COLD FRONT MAY MOVE
THROUGH THE REGION FRIDAY. STRONGER LOW PRESSURE MAY AFFECT THE
AREA DURING NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE LOW PRESSURE SYSTEM THAT WAS MOVING NORTH UP THE COAST HAS TAKEN
A TURN TOWARD THE WEST SOUTHWEST. A NEW CENTER IS NOW TRYING TO
FORM OFF THE COAST OF DELAWARE. THE RAIN IS TAPERING OFF FROM
SOUTH TO NORTH AND WILL BECOME SHOWERY OVERNIGHT, ESPECIALLY IN
THE SOUTH. CONVECTIVE SHOWERS ARE CONTINUING TO DEVELOP TO OUR
SOUTH. LIGHTNING IS NOW BEING REPORTED AS CLOSE AS OCEAN CITY MD.
IT IS NOT OUT OF THE QUESTION THAT A FEW THUNDERSTORMS COULD MOVE
INTO OUR SOUTHERN SECTIONS LATER TONIGHT. WE WILL CONTINUE TO
MONITOR THIS SITUATION. ANY ADDITIONAL HEAVY RAIN WILL ONLY
ENHANCE OUR FLOOD THREAT.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/...
WITH THE LOW PIVOTING AROUND OUR AREA UNDER THE INFLUENCE OF THE
UPPER LOW, PRECIPITATION CHANCES WERE HELD HIGH SUNDAY...FROM LOW
CATEGORICAL NORTH TO HIGH CHANCE SOUTH IN SHOWERS. MODEL GUIDANCE
SEEMS TO BE IN AGREEMENT THAT THE LOW WILL HANG JUST OFFSHORE MONDAY
AS THE UPPER LOW WOBBLES, BEFORE MOVING OUT MONDAY NIGHT AND
TUESDAY, SO THIS SCENARIO WAS FOLLOWED...WITH PRECIPITATION
CHANCES DWINDLING GRADUALLY SUNDAY NIGHT AND MONDAY, AND DOWN TO DRY
WEATHER MONDAY. WITH COLDER AIR FOLLOWING, A LITTLE SNOW CONTINUED
TO BE ADDED INTO THE PRECIPITATION TYPE MIX LATE SUNDAY NIGHT AND
EARLY MONDAY FAR NORTH.

MOS TEMPERATURES WERE USED FOR CONVENIENCE SAKE FOR THE SHORT TERM
PERIOD.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
DRY WEATHER IS EXPECTED THROUGH MUCH OF THE EXTENDED FORECAST AT
THIS TIME. HIGH PRESSURE WILL TRY TO NOSE IN BEHIND THE DEPARTING
LOW PRESSURE SYSTEM AS IT MOVES OUT TO SEA TUESDAY NIGHT. AN AREA OF
LOW PRESSURE WILL BE SLIDING TO OUR NORTH AROUND FRIDAY NEAR THE
MAINE/CANADIAN BORDER WHICH MAY DRAG A WEAK FRONTAL BOUNDARY CLOSE
TO OUR AREA. HOWEVER, MOST OF THE PRECIPITATION ASSOCIATED WITH THIS
SYSTEM IS EXPECTED TO REMAIN NORTH OF OUR AREA. AT THE SAME TIME,
ANOTHER LOW PRESSURE SYSTEM IS EXPECTED TO REMAIN WELL TO OUR SOUTH
AND EAST OUT OVER THE OCEAN, BUT WILL STILL NEED TO BE WATCHED. THE
BEST CHANCE OF PRECIPITATION IN THE EXTENDED FOR OUR AREA IS
EXPECTED TO BE SOMETIME NEXT WEEKEND WITH THE PASSAGE OF A COLD
FRONT, BETWEEN LATE SATURDAY AND LATE SUNDAY. THE GFS BRINGS THE
FRONT AND PRECIPITATION AS EARLY AS LATE SATURDAY, WHILE THE ECMWF
BRINGS IT THROUGH LATER ON SUNDAY. THIS IS VERY LATE IN THE
EXTENDED, AND WILL BECOME BETTER DEFINED OVER THE NEXT SEVERAL DAYS.
TEMPERATURES ARE EXPECTED TO REMAIN FAIRLY CONSISTENT THROUGH MUCH
OF THE EXTENDED WITH BOTH HIGHS AND LOWS A FEW DEGREES ABOVE NORMAL.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

WIDESPREAD IFR TO MVFR CONDITIONS WILL PERSIST TONIGHT INTO SUNDAY.
THERE MAY BE SOME TEMPORARY VFR CONDITIONS EARLY, HOWEVER WE EXPECT
THIS TO DROP AGAIN OVERNIGHT. THE HEAVIEST RAIN HAS MOVED OFF OR IS
DIMINISHING, HOWEVER, LIGHT RAIN AND/OR DRIZZLE IS POSSIBLE
OVERNIGHT INTO SUNDAY. THE STRONG WIND GUSTS ARE DIMINISHING, OR
WILL BE DIMINISHING OVERNIGHT TONIGHT AS THE PRESSURE GRADIENT
SLACKENS AS WELL.

OUTLOOK...
THE STORM SYSTEM THAT IS CAUSING THIS WX WILL REMAIN OVER THE AREA
FOR THE NEXT COUPLE OF DAYS SO NO DRAMATIC IMPROVEMENT IS EXPECTED.

&&

.MARINE...
THE STRONG WINDS FROM EARLIER TODAY AND THIS EVENING CONTINUE TO
DECREASE ACROSS THE NORTHERN COASTAL WATERS. THE STORM WARNING HAS
BEEN CHANGED TO A GALE WARNING FOR NOW. IT WILL LIKELY BE CHANGED
TO A SCA FLAG EITHER EARLY THIS MORNING OR WITH THE NEXT CWF
ISSUANCE. THE SCA FLAG FOR THE SOUTHERN WATERS WILL REMAIN UP
THROUGH SUNDAY WITH THE DECENT WAVE ACTION CONTINUING.

WINDS AND SEAS MAY INCREASE AGAIN FROM THE NORTH ON MON/TUE AS LOW
PRESSURE IS FCST TO RE-INTENSIFY OFF THE COAST.

&&

.HYDROLOGY...
HERE IS WHAT'S EXPECTED AT OUR FORECAST POINTS. NOTE...THIS IS NOT A
100% INCLUSIVE LIST. FLOODING CAN ALSO OCCUR OUTSIDE OF THESE POINTS.

FOR NEW JERSEY...

APPROACH FLOOD STAGE...

     RARITAN ON THE NORTH BRANCH RARITAN
     RIEGELSVILLE ON THE DELAWARE
     TRENTON ON THE DELAWARE

CREST ABOVE FLOOD STAGE...

     MILLINGTON ON THE PASSAIC
     CHATHAM ON THE PASSAIC
     PINE BROOK ON THE PASSAIC
     BOONTON ABOVE ON THE ROCKAWAY
     BOONTON BELOW ON THE ROCKAWAY
     POMPTON PLAINS ON THE POMPTON
     MACOPIN ON THE PEQUANNOCK
     POMPTON LAKES ON THE RAMAPO
     MANVILLE ON THE RARITAN
     BOUND BROOK ON THE RARITAN
     STANTON ON THE SOUTH BRANCH RARITAN
     TRENTON ON THE ASSUNPINK
     PEMBERTON ON THE NORTH BRANCH RANCOCAS

MODERATE FLOODING...

     BLACKWELLS MILLS ON THE MILLSTONE
     WANAQUE ON THE WANAQUE
     LITTLE FALLS ON THE PASSAIC

FOR PENNSYLVANIA AND DELAWARE...

CREST ABOVE FLOOD STAGE...

     GRATERFORD ON THE PERKIOMEN
     PHILADELPHIA ON THE SCHUYLKILL
     CHADDS FORD ON THE BRANDYWINE

MODERATE FLOODING...

     LANGHORNE ON THE NESHAMINY...POSSIBLY MAJOR
     COOCHS BRIDGE ON THE CHRISTINA

&&

.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD WARNING FOR THE AREAS ADJACENT TO THE NORTHERN
COASTAL WATERS HAS BEEN CANCELLED. A NEW ADVISORY HAS BEEN ISSUED FOR
THE NEXT HIGH TIDE WITH MINOR TIDAL FLOODING EXPECTED BOTH ACROSS
THE NORTH AND SOUTHERN COASTAL AREAS. THE PRESENT ADVISORY IN THE
DELAWARE BAY AND TIDAL DELAWARE RIVER CONTINUES THROUGH THE EARLY
MORNING. AN ADVISORY HAS BEEN ISSUED FOR THE CHESAPEAKE BAY WITH
MINOR TIDAL LEVELS EXPECTED EARLY THIS UPCOMING MORNING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 7 AM EDT THIS MORNING FOR PAZ054-055-060>062-
     067>071.
     COASTAL FLOOD ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
     PAZ070-071.
NJ...FLOOD WATCH UNTIL 7 AM EDT THIS MORNING FOR NJZ001-007>010-
     012>027.
     COASTAL FLOOD ADVISORY FROM 6 AM TO 11 AM EDT THIS MORNING FOR
     NJZ012>014-020>027.
     COASTAL FLOOD ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
     NJZ016>019.
DE...FLOOD WATCH UNTIL 7 AM EDT THIS MORNING FOR DEZ001>004.
     COASTAL FLOOD ADVISORY FROM 6 AM TO 11 AM EDT THIS MORNING FOR
     DEZ002>004.
     COASTAL FLOOD ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
     DEZ001.
MD...FLOOD WATCH UNTIL 7 AM EDT THIS MORNING FOR MDZ008-012-015-019-
     020.
     COASTAL FLOOD ADVISORY UNTIL 9 AM EDT THIS MORNING FOR MDZ008-
     012-015-019-020.
MARINE...GALE WARNING UNTIL 5 AM EDT EARLY THIS MORNING FOR ANZ450>452.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 PM EDT THIS
     EVENING FOR ANZ453>455.

&&

SYNOPSIS...RPW/
NEAR TERM...RPW/
SHORT TERM.../
LONG TERM...ROBERTSON
AVIATION...AMC
MARINE...AMC/O'HARA
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Mar 14, 1:03 AM EST, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
103 AM EST SUN MAR 14 2010

NJZ001-007>010-015-PAZ054-055-060>062-067>069-150615-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
103 AM EST SUN MAR 14 2010

...FLOOD WATCH IN EFFECT UNTIL 7 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ012>014-020>027-150615-
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
103 AM EST SUN MAR 14 2010

...FLOOD WATCH IN EFFECT UNTIL 7 AM EDT THIS MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 AM TO 11 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN
NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ016>019-PAZ070-071-150615-
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
103 AM EST SUN MAR 14 2010

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT EARLY THIS
MORNING...
...FLOOD WATCH IN EFFECT UNTIL 7 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-012-015-019-020-150615-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
103 AM EST SUN MAR 14 2010

...FLOOD WATCH IN EFFECT UNTIL 7 AM EDT THIS MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>452-150615-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
103 AM EST SUN MAR 14 2010

...GALE WARNING IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ453>455-150615-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
103 AM EST SUN MAR 14 2010

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 7 PM EDT
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-150615-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
103 AM EST SUN MAR 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 13, 9:34 PM EST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
934 PM EST SAT MAR 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     NON-TSTM WND DMG 5 N TABERNACLE          39.92N 74.70W
03/13/2010                   BURLINGTON         NJ   TRAINED SPOTTER

            SMALL TREE REPORTED DOWN ON RETREAT ROAD IN SOUTHAMPTON
            TOWNSHIP.

1025 AM     NON-TSTM WND DMG 3 SW WINDSOR            40.21N 74.62W
03/13/2010                   MERCER             NJ   TRAINED SPOTTER

            SEVERAL POWER POLES REPORTED DOWN ON ROUTE 526 NEAR WEST
            MANOR WAY IN ROBBINSVILLE.

1030 AM     NON-TSTM WND DMG COCHRANVILLE            39.89N 75.92W
03/13/2010                   CHESTER            PA   TRAINED SPOTTER

            LARGE TELEPHONE POLE REPORTED DOWN ON US ROUTE 1 NEAR PA
            ROUTE 10.

1200 PM     FLOOD            PHILADELPHIA            40.01N 75.13W
03/13/2010                   PHILADELPHIA       PA   COUNTY OFFICIAL

            FLOODING REPORTED ON COLUMBUS BLVD.

1214 PM     NON-TSTM WND DMG NORTH BRUNSWICK TOWNSHI 40.45N 74.48W
03/13/2010                   MIDDLESEX          NJ   TRAINED SPOTTER

            POLE REPORTED DOWN NEAR ADAMS AND COZENS LANE.

0100 PM     NON-TSTM WND DMG 3 E HOPATCONG           40.96N 74.59W
03/13/2010                   MORRIS             NJ   TRAINED SPOTTER

            TREE REPORTED DOWN ON A HOUSE IN JEFFERSON.

0102 PM     NON-TSTM WND DMG EWING                   40.27N 74.80W
03/13/2010                   MERCER             NJ   TRAINED SPOTTER

            LARGE TREE REPORTED DOWN ON A HOUSE.

0145 PM     FLOOD            4 E WOODBURY            39.84N 75.07W
03/13/2010                   CAMDEN             NJ   TRAINED SPOTTER

            BIG TIMBER CREEK IS REACHING THE BACK OF SEVERAL HOMES
            NEAR FRONT STREET AND THE BLACKHORSE PIKE.

0145 PM     NON-TSTM WND DMG 3 NNW TURNERSVILLE      39.81N 75.08W
03/13/2010                   CAMDEN             NJ   TRAINED SPOTTER

            POLE REPORTED DOWN ON MAIN STREET IN BLENHEIM.

0200 PM     FLOOD            MOUNT EPHRAIM           39.88N 75.09W
03/13/2010                   CAMDEN             NJ   TRAINED SPOTTER

            NEWTON CREEK IS FLOODED UP TO THE BACK OF SEVERAL HOMES.

0224 PM     FLOOD            CAMDEN                  39.94N 75.11W
03/13/2010                   CAMDEN             NJ   TRAINED SPOTTER

            ROUTE 30 AT MLK BLVD IS CLOSED DUE TO FLOODING.

0230 PM     FLOOD            VOORHEES                39.85N 74.96W
03/13/2010                   CAMDEN             NJ   TRAINED SPOTTER

            I-295 NORTHBOUND HAS 2 LANES COVERED IN WATER NEAR EXIT
            28.

0245 PM     FLOOD            WESTVILLE               39.87N 75.13W
03/13/2010                   CAMDEN             NJ   TRAINED SPOTTER

            ROUTE 551 BRIDGE OVER LITTLE TIMBER CREEK CLOSED DUE TO
            FLOODING.

0245 PM     FLOOD            GLOUCESTER CITY         39.89N 75.12W
03/13/2010                   CAMDEN             NJ   TRAINED SPOTTER

            ROUTE 130 SOUTH AT MARKET AND JUNCTION IS CLOSED DUE TO
            FLOODING.

0300 PM     FLOOD            AVALON                  39.09N 74.74W
03/13/2010                   CAPE MAY           NJ   TRAINED SPOTTER

            TOWNSENDS INLET BRIDGE BETWEEN AVALON AND SEA ISLE IS
            CLOSED DUE TO FLOODING.

0300 PM     NON-TSTM WND DMG HAMILTON SQUARE         40.23N 74.68W
03/13/2010                   MERCER             NJ   EMERGENCY MNGR

            TREES AND WIRES REPORTED DOWN COUNTYWIDE.

0300 PM     NON-TSTM WND DMG LAWRENCEVILLE           40.30N 74.73W
03/13/2010                   MERCER             NJ   EMERGENCY MNGR

            TREE REPORTED DOWN ON A CAR IN LAWRENCE TOWNSHIP.

0324 PM     FLOOD            3 E MAYS LANDING        39.46N 74.67W
03/13/2010                   ATLANTIC           NJ   TRAINED SPOTTER

            ROUTE 322 AT COLOGNE AVENUE CLOSED DUE TO FLOODING.

0330 PM     NON-TSTM WND DMG SEASIDE HEIGHTS         39.94N 74.08W
03/13/2010                   OCEAN              NJ   TRAINED SPOTTER

            TREES AND WIRES REPORTED DOWN COUNTYWIDE.

0345 PM     NON-TSTM WND DMG 4 ESE SKILLMAN          40.40N 74.64W
03/13/2010                   SOMERSET           NJ   TRAINED SPOTTER

            NUMEROUS TREES REPORTED DOWN.

0345 PM     NON-TSTM WND DMG BURLINGTON              40.08N 74.85W
03/13/2010                   BURLINGTON         NJ   EMERGENCY MNGR

            TREES AND WIRES REPORTED DOWN COUNTYWIDE.

0345 PM     NON-TSTM WND DMG CALIFON                 40.72N 74.84W
03/13/2010                   HUNTERDON          NJ   EMERGENCY MNGR

            TREES AND WIRES REPORTED DOWN COUNTYWIDE.

0348 PM     NON-TSTM WND DMG N BENSALEM              40.10N 74.95W
03/13/2010                   BUCKS              PA   TRAINED SPOTTER

            40 FOOT PINE TREE TOPPLED IN BACKYARD. NUMEROUS TREE
            LIMBS AND BRANCHES DOWN.

0348 PM     NON-TSTM WND DMG EAST BRUNSWICK          40.43N 74.42W
03/13/2010                   MIDDLESEX          NJ   TRAINED SPOTTER

            TREE REPORTED DOWN ON A HOUSE.

0358 PM     FLOOD            MANALAPAN               40.26N 74.40W
03/13/2010                   MONMOUTH           NJ   TRAINED SPOTTER

            ROUTE 9 CLOSED IN BOTH DIRECTIONS DUE TO FLOODING.

0406 PM     NON-TSTM WND DMG BARNEGAT LIGHT          39.75N 74.11W
03/13/2010                   OCEAN              NJ   TRAINED SPOTTER

            REPORT OF A FRONT PORCH COLLAPSE IN BARNEGAT. ALSO, A
            SHEET METAL ROOF REPORTED PEELED BACK.

0415 PM     NON-TSTM WND DMG ROCKY HILL              40.40N 74.64W
03/13/2010                   SOMERSET           NJ   TRAINED SPOTTER

            NUMEROUS TREES REPORTED DOWN.

0415 PM     NON-TSTM WND DMG KINGSTON                40.38N 74.61W
03/13/2010                   SOMERSET           NJ   TRAINED SPOTTER

            CABLE REPORTED DOWN ON A STREET.

0438 PM     FLOOD            5 N TABERNACLE          39.92N 74.70W
03/13/2010                   BURLINGTON         NJ   AMATEUR RADIO

            BARN ROOF REPORTED CAVED IN IN SOUTHAMPTON.

0439 PM     FLOOD            TRENTON                 40.22N 74.76W
03/13/2010                   MERCER             NJ   EMERGENCY MNGR

            ROUTE 29 CLOSED IN TRENTON DUE TO FLOODING.

0440 PM     FLOOD            HAMMONTON               39.65N 74.77W
03/13/2010                   ATLANTIC           NJ   CO-OP OBSERVER

            ROUTE 54 CLOSED IN HAMMONTON DUE TO FLOODING. ALSO, TREES
            REPORTED DOWN COUNTYWIDE.

0459 PM     NON-TSTM WND DMG OLD BRIDGE              40.39N 74.33W
03/13/2010                   MIDDLESEX          NJ   TRAINED SPOTTER

            TREES AND WIRES REPORTED DOWN COUNTYWIDE.

0720 PM     FLOOD            SHIP BOTTOM             39.65N 74.18W
03/13/2010                   OCEAN              NJ   TRAINED SPOTTER

            CENTRAL AVE FROM ROUTE 72 TO WEST 28TH STREET REPORTED
            CLOSED DUE TO TIDAL FLOODING.

0830 PM     NON-TSTM WND DMG METUCHEN                40.54N 74.36W
03/13/2010                   MIDDLESEX          NJ   TRAINED SPOTTER

            *** 2 INJ *** LARGE TREE LIMB FELL ON A VEHICLE AND
            INJURED TWO PEOPLE.

0931 PM     FLOOD            SHIP BOTTOM             39.65N 74.18W
03/13/2010                   OCEAN              NJ   TRAINED SPOTTER

            LONG BEACH BLVD CLOSED FROM SHIP BOTTOM TO BEACH HAVEN
            DUE TO COASTAL FLOODING.

&&

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 8:41 PM ESTRiver Flood WarningPHIMorris, Somerset4 days
Mar 13, 8:41 PM ESTRiver Flood WarningPHIEssex, Morris, Passaic8 days
Mar 13, 8:41 PM ESTRiver Flood WarningPHIEssex, Passaic8 days
Mar 13, 8:41 PM ESTRiver Flood WarningPHIPassaic4 days
Mar 13, 9:03 PM ESTRiver Flood WarningPHIMiddlesex, Somerset37 hr
Mar 13, 9:03 PM ESTRiver Flood WarningPHIMiddlesex, Somerset42 hr
Mar 13, 10:57 PM ESTGale WarningPHI4 hr
Mar 13, 11:10 PM ESTCoastal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more3 days
Mar 14, 12:26 AM ESTAreal Flood WarningPHIMonmouth, Ocean58 hr
Mar 14, 1:09 AM ESTAreal Flood WarningPHIAtlantic, Cumberland, Salem5 days
Mar 14, 2:08 PM EDTAreal Flood WarningPHISussex, Warren7 hr
Mar 14, 3:23 PM EDTCoastal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem63 hr
Mar 14, 3:35 PM EDTGale WarningPHI36 hr
Mar 14, 3:35 PM EDTSmall Craft AdvisoryPHI48 hr
Mar 13, 9:40 PM ESTRiver Flood WarningPHIMontgomery, Philadelphia6 hr
Mar 13, 10:05 PM ESTAreal Flood WarningPHIBerks5 hr

Nearby

Areal Flood Warnings in New Jersey, 2010Areal Flood Warnings in Pennsylvania, 2010Every areal flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.